Infinite-Dimensional Models: Efficient Estimation
Dan Pierce and
Michael Perlberg
Journal of Economics and Econometrics, 2019, vol. 62, issue 2, 19-40
Abstract:
Infinite-Dimensional Models: Efficient Estimation
Keywords: Asymptotic efficiency; Nonparametric models; Semiparametric models; Path-wise differentiability (search for similar items in EconPapers)
JEL-codes: C14 C18 (search for similar items in EconPapers)
Date: 2019
References: Add references at CitEc
Citations:
Downloads: (external link)
https://ideas.repec.org/a/eei/journl/v62y2019i2p19-40.html
Full text for Economics and Econometrics Society subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eei:journl:v:62:y:2019:i:2:p:19-40
Access Statistics for this article
More articles in Journal of Economics and Econometrics from Economics and Econometrics Society Contact information at EDIRC.
Bibliographic data for series maintained by Julia van Hove ().